# SDR ABXA20140212001

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 82,381 hours, 38,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T274010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STATION 1809 FWD CHORD AT STRINGER 12R HAS AN ELONGATED HOLE.  IAW NEA53800003-001 S.  CHORD REPAIRED IAW EA53800002-002 & 003.  REMOVED TWO EACH FASTENERS, FOUND ELONGATED HOLE, CRACK INDICATION FOUND.  REAMED HOLE TO 310, REPLACED FASTENERS, TREAT, PRIMED & PAINTED DOUBLER, INSTALLED PANEL 314CRX, IAW SRM 51-40-02, 51-21-01, AMM 55-10-02 & NDT MANUAL PART 6 51-00-16.  SDR INFO PN 148T2740-10, NSN, CHORD, CRACKED, ELONGATED HOLE 0.01 INCH, STATION 1809-5, STRINGER 12R.  ACFT WAS GROUNDED.
